MAUDE Adverse Event Report: FUJIFILM MEDWORK GMBH JAZZ; ENDOSCOPE CHANNEL ACCESSORY

FUJIFILM MEDWORK GMBH JAZZ; ENDOSCOPE CHANNEL ACCESSORY
Model Number VAL1-G7-50
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref hcus comp#: (b)(4).Ref ffmw comp#: (b)(4).On march 4th, 2022, a complaint was received, but it was never evaluated for reportability to the fda.This was identified during an fda-inspection on march 25th 2025, therefore, fujifilm medwork gmbh is reporting it now.
 
Event or Problem Description
No products can be pushed through the opening without perforating the frog.This problem only occurred with the last batch that was delivered.
 
Additional Manufacturer Narrative
Update: referencing mdr 1000513161-2025-00014 (submitted on april 22nd, 2025) in block h10 in supplemental manufacturer mdr 3020707080-2025-00003.Ref initial report #3020707080-2022-00001, ref initial manufacturer mdr #3020707080-2025-00003, ref hcus comp # (b)(4), ref ffmw comp # (b)(4).

Brand Name
JAZZ
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM  91315
Manufacturer (Section G)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM   91315
Manufacturer Contact
dorian lutz
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM   91315
MDR Report Key21853135
Report Number3020707080-2025-00003
Device Sequence Number21037120
Product Code ODC
UDI-Device Identifier04044503055828
UDI-Public04044503055828
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Model NumberVAL1-G7-50
Device Catalogue NumberUNKNOWN
Device Lot Number22250071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown